# SDR CALA2016101995828

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DENT FR55.  INSTALLED DOUBLER IAW SRM 52-32-00 FIG 205.
